# SDR SWAA2021102623833

- Difficulty date: September 28, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ON FLOOR TO SIDEWALL SUPPORT AT RBL 21; WL 154; BODY STATIONS 727E+18; 727E+19; 747; 747+2; 747+5; 747+6; 747+8; 747+10; 747+12; AND 747+14 ; / [10] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY; BETWEEN BS727 TO BS767; RBL21; WL154. IAW SRM 51-40-02-0G-0 AND DWG#146A7500; [11] VERIFIED INSTALLATION OF R/H FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 21 WL 154 PER SRM 51-40-02 AND DWG #146A7500; [12] TASK COMPLETE
